MAUDE Adverse Event Report: COVIDIEN PREMIUM SURGICLIP III; CLIP, IMPLANTABLE

COVIDIEN PREMIUM SURGICLIP III; CLIP, IMPLANTABLE
Model Number 133650
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); Mechanics Altered (2984)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: b5, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, intra-operatively, when the clips of four clip appliers were closed, the clips reopened not maintaining closure.Clips fell into the patient's cavity and were removed with forceps.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant product: 133650, 133650 premium surgiclip iii 9.0 (lot#p5j0978); 133650, 133650 premium surgiclip iii 9.0 (lot#p5h1169); 133650, 133650 premium surgiclip iii 9.0 (lot#p5h1137); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, four clip appliers had issues.When the clips were closed, the clips reopened not maintaining closure.Additionally, for two of the four clip appliers, the handles were squeezed but there were issues with firing or loading the clips.The fourth clip applier also had malformed clips.

Brand Name
PREMIUM SURGICLIP III
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24903715
Report Number2647580-2026-01067
Device Sequence Number9800236
Product Code FZP
UDI-Device Identifier10884521517394
UDI-Public(01)10884521517394(17)300831(10)P5J0978
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K142869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133650
Device Catalogue Number133650
Device Lot NumberP5J0978
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date04/21/2026
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11.
Patient SexUnknown